American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Robert Treger. On the local Severi problem. Bull. Amer. Math. Soc. 19 (1988) 325-327. MR 940497.
Abstract, references, and article information   
View Article: PDF

[2] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information   
View Article: PDF

[3] Robert Treger. On the situation of nodes of plane curves. Bull. Amer. Math. Soc. 17 (1987) 312-314. MR 903740.
Abstract, references, and article information   
View Article: PDF

[4] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information   
View Article: PDF

[5] Joao Lucas Marques Barbosa. On minimal immersions of $S^2$ in $S^{2m}$. Bull. Amer. Math. Soc. 79 (1973) 110-114. MR 0310774.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1